I've just finished my third pack of Gildess 1/20. I was prescribed it for ovarian cysts and didn't know how long I would continue on them (there is a history of bad depression tied to using the pill in my family), so my boyfriend and I continued our condom use, although were much less careful than usual because of the pill. We had a condom break with prior to ejaculation, as well. The last two months my period came on the second day of taking no active pills. I've not missed any pills and take them at the same time each day, but I was in a different time zone for a week, so my reminder on my phone was an hour off. I was taking them an hour earlier. I also remember taking one pill in the second week about 3 hours late due to a small emergency which distracted me. This week, I'm on the 5th day of no active pills and there is no spotting or anything. I figured it might be something with my cysts, but I've been nauseous all day, feeling period-like cramps and my breasts are growing more and more sore, and look slightly swollen. This is different than the pain/discomfort I normally have due to the cysts. Given that our condom use was not perfect (some contact before penetration, and one that broke with no ejaculate in it), would my messed up timing on the BC be enough to allow for a pregnancy? I've read all sorts of different opinions on this and the paper with my pills is very vague. I've made an appointment with my gyno for next week to take a look at the cysts again, so whatever comes of this I'll address with her too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Am I pregnant? I take ovranette,use condoms but now my period is 6 days late,cramps, some discharge?
Posted 1 Feb 2015 • 1 answer
Posted 10 Aug 2015 • 1 answer
Posted 21 Oct 2015 • 0 answers
Posted 12 Aug 2016 • 0 answers
Posted 1 Mar 2017 • 0 answers